MAUDE Adverse Event Report: STERIS CORPORATION S40; STERILANT

STERIS CORPORATION S40; STERILANT
Model Number S4000
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported prior to a patient procedure that the bar codes on their s40 sterilant were "blurry" and "smeared" and were unable to be read by the bar code scanner.Report of procedure postponements as instruments were not able to be processed for use in procedures.No report of injury.
 
Additional Manufacturer Narrative
The s40 sterilant subject of the reported event is being returned to steris for evaluation.Investigation in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
S40
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25110549
Report Number3003950207-2026-00013
Device Sequence Number21163767
Product Code MED
UDI-Device Identifier00724995090722
UDI-Public(01)00724995090722(10)322AF07185
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K251666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS4000
Device Catalogue NumberS4000
Device Lot Number(10)322AF07185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown